APOHEALTH Fexofenadine Hayfever & Allergy Relief

APOHEALTH Fexofenadine Hayfever & Allergy Relief provides fast-acting, non-drowsy, 24 hour relief of hayfever, allergy, itchy skin, rashes or hives.

    Active Ingredient(s):

  • Fexofenadine hydrochloride 180 mg

Reference Brand:

Works in the same way as Telfast 180.

    Size:

  • 10 tablets
  • 30 tablets
  • 50 tablets
  • 70 tablets
Back To Products